# SDR CWQR20050004

- Difficulty date: April 11, 2005
- Submitted: April 13, 2005
- Operation: General aviation
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 4,261 hours
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Part number: 64ND784093
- Condition: Misinstalled
- Location: Thrust Reverser
- Part time: 4,261 hours
- Component: Thrust Reverser
- Component part number: 99126092
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1-4 INSPECTION FOUND LOWER OUTBOARD BARREL SUPPORT BRACKETS INSTALLED INCORRECTLY DURING MANUFACTURE.
